MathSciNet Relay Station
MathSciNet bibliographic data
MR2407095 52A20 (52A22 52B11 60D05)
Alonso-Gutiérrez, David On the isotropy constant of random convex sets. Proc. Amer. Math. Soc. 136 (2008), no. 9, 3293–3300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement